Differential and Integral Equations

Energy decay for Dirichlet problems in irregular domains with quadratic Hamiltonian

Isabeau Birindelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1089-1109.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870943

Mathematical Reviews number (MathSciNet)
MR1171981

Zentralblatt MATH identifier
0754.35035

Subjects
Primary: 35J85
Secondary: 35J60: Nonlinear elliptic equations

Citation

Birindelli, Isabeau. Energy decay for Dirichlet problems in irregular domains with quadratic Hamiltonian. Differential Integral Equations 5 (1992), no. 5, 1089--1109. https://projecteuclid.org/euclid.die/1370870943


Export citation